Journal of the Mathematical Society of Japan

Group actions and deformations for harmonic maps

Martin A. GUEST and Yoshihiro OHNITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 4 (1993), 671-704.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105057

Digital Object Identifier
doi:10.2969/jmsj/04540671

Mathematical Reviews number (MathSciNet)
MR1239342

Zentralblatt MATH identifier
0792.58012

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 58E40: Group actions

Citation

GUEST, Martin A.; OHNITA, Yoshihiro. Group actions and deformations for harmonic maps. J. Math. Soc. Japan 45 (1993), no. 4, 671--704. doi:10.2969/jmsj/04540671. https://projecteuclid.org/euclid.jmsj/1227105057


Export citation